Jump to content

Photo

Skin Burning Hours After Application?

week 3 burning dryness makeup

2 replies to this topic

#1 paulinarae

paulinarae

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Gallery Images: 18
    Likes: 0
About Me
  • Gender:Female
  • Location:Orange County, California
  • Interests:Cats, Film, Screenwriting (& other writing as well), Photography, Yoga, Eating Burgers, Consuming Alcohol, Lena Dunham
  • Joined: 07-November 12

Posted 07 November 2012 - 05:27 PM

Hi! I'm 22 years old and have been on the regimen with acne.org products for a total of three weeks now. I was slowly increasing the amount of BP on the face (like it says to do) & at week 3 I was doing about one full pump of BP morning & night. My skin by the end of the week is so incredibly dry, not a single spot on my face feels like soft normal skin. Last night I washed my face and started the regimen around 10:30pm then finished applying moisturizer and jojoba oil a little after 11pm. After applying the moisturizer my face burned a little, which has happened pretty much every time I apply it. But by 2am my face was still burning and worse than it was in the beginning! I didn't know what to do & was in so much pain that I washed it off with cold water. The following morning (today) I didn't put BP on, because I was afraid of it burning again.

I know everyone goes through a rough time (to different extents) in the beginning using the regimen. But is this normal? What do you think I should do? I really want my skin to clear up & I know everyone says to be persistent, but this was so painful & honestly my skin hasn't improved at all & I only have moderate acne.

Sometimes I do apply Cetaphil face lotion to help with the dryness, but only when my skin is really dry & I have to go out in public or put makeup on. I feel like the Cetaphil lotion is more moisturizing than The Regimen moisturizer.

I really appreciate anyone who reads this whole thing &/or takes the time to help me out! Thanks so much! Posted Image

Edit: Sorry if this is the wrong place to post this, I was a little confused as to where this post "should" go & am new to this.

Edited by paulinarae, 07 November 2012 - 05:49 PM.


#2 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,675
    Gallery Images: 30
    Likes: 631
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 07 November 2012 - 06:43 PM

Hi Paulinarae, if you are up to your third week and applying two pumps of BP a day, you're doing really well. I also experienced what you are currently going through in the first month and a couple of times I had to wash off the BP a few hours after applying (once at 3am in the morning) because it was burning so much. All I did was take a break for one day and then continued as normal and it was fine. It was like me skin needed a chance to catch its breath before continuing on.

My advice to you is to slap on the cetaphil moisturiser for a day that you arent applying the BP so that your skin gets re-hydrated again and then continue with the acne.org products the following day. I completely agree with you that the cetaphil moisturiser is way more hydrating than the acne.org moisturiser, but I found that only the acne.org moisturiser got me completely clear. The cetaphil still caused me to break out.

In a couple of weeks you can startt to use AHA+ and hopefully that will help a lot in rehydrating your skin....it certainly helped me.

Keep going, hang in there, it really does get easier.

Goodluck.

#3 paulinarae

paulinarae

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Gallery Images: 18
    Likes: 0
About Me
  • Gender:Female
  • Location:Orange County, California
  • Interests:Cats, Film, Screenwriting (& other writing as well), Photography, Yoga, Eating Burgers, Consuming Alcohol, Lena Dunham
  • Joined: 07-November 12

Posted 07 November 2012 - 07:37 PM

Good to hear, thanks for the advice!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users